# SDR 07FDEA05154

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING FORWARD LOWER CORNER FOUND CRACKED.     REPAIRED AS PER SRM 53-40-00 FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1,500 LANDING INTERVALS.
